# SDR YENA2023092801136

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 43,589 hours, 28,680 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON SHEAR CLIP OVER FR 84 BTW STRG 27/28 AT AFT CARGO COMPARTMENT; REPLACED SHEAR CLIP PER EMB-190 SRM 51-12-01, 51-10-03, 51-75-16, 51-41-01, 51-41-02 AND 51-43-03. WORK ACCOMPLISHED ON TOMX NR 00227. (CONSIDERED A MAJOR REPAIR)
